# SDR P2EA00004

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Bs 227-259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NOSE WHEEL WELL, UPPER FORWARD RIB WEB WITH CRACK.  FABRICATED WEB IAW SRM 51-20-1.  REMOVED AND REPLACED WEB AT BS 227.8 TO BS 259.5, BL 0 IAW SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  (M)
